# SDR DALA1224246818

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT - CORROSION LOCATION: FS 1304 & 1320 RBL 2 BOTTOM SIDE, C-2 BB POS: AFT FLOOR SUPPORT OUT OF LIMITS PER B757 SRM 53-00-53 (453003) BEGAN REMOVAL OF SUPPORT (792172) COMPLETED REMOVAL OF FLOOR SUPPORT (497049) FABRICATED NEW ANGLE (645474) OK TO INSTALL FLOOR SUPPORT INSTALLED NEW FLOOR SUPPORT (645474) INSTALLED PER BAC DWG 146N5390.
